Adiabatic limits on Riemannian Heisenberg manifolds

Research output: Contribution to journalArticle

1 Citation (Scopus)


An asymptotic formula is obtained for the distribution function of the spectrum of the Laplace operator, in the adiabatic limit for the foliation defined by the orbits of an invariant flow on a compact Riemannian Heisenberg manifold.

Original languageEnglish
Pages (from-to)307-318
Number of pages12
JournalSbornik Mathematics
Issue number1-2
Publication statusPublished - 1 Jan 2008
Externally publishedYes


ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this